MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø32/C; HIP SHELL POLYETHYLENE LINER

MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø32/C; HIP SHELL POLYETHYLENE LINER
Model Number 01.32.3239HCT
Health Effect - Clinical Code Pain (1994)
Date of Event 07/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17.01.2019: lot 179359: (b)(4) items manufactured and released on 17-apr-2018.Expiration date: 2023-04-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Batch review performed on 17.01.2019: lot 178145:(b)(4) items manufactured and released on 21-mar-2018.Expiration date: 2023-03-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Clinical evaluation performed by medacta medical affairs director: 1.5 years after primary cementless tha a partial revision is performed because of general pain.One xray was supplied but the date is unknown.The stem looks possibly undersized and potentially unstable, but only one projection is available and this is not enough to evaluate with certainty.The anteversion of the cup cannot be defined properly with this one projection and it has reportedly been corrected.The cause for the revision cannot be positively determined with the information at hand.
 
Event or Problem Description
Revision surgery performed after 1 year and 4 months from the primary due to pain.The cause of the pain is unknown.The surgeon revised the liner and stem to get more anteversion.The surgery was completed successfully.

Brand Name
LINER: MPACT FLAT PE HC LINER Ø32/C
Common Device Name
HIP SHELL POLYETHYLENE LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9676073
Report Number3005180920-2020-00018
Device Sequence Number2469435
Product Code LPH
UDI-Device Identifier07630030811845
UDI-Public07630030811845
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/04/2023
Device Model Number01.32.3239HCT
Device Catalogue Number01.32.3239HCT
Device Lot Number179359
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2020
Initial Report FDA Received Date02/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;